# SDR USAA2011022390852

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 41,833 hours, 15,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9205 - LAS - EEL - LEFT EMERGENCY EXIT SIGN LENS BROKEN.  MAINTENANCE REMOVED AND REPLACED LENS COVER AT LEFT EMERGENCY EXIT SIGN.
